# SDR JBXA9900100

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5011166
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW FELT SHIMMY IN TAIL OF AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND OUTER WHEEL BEARING JOURNAL ON NR 3 MAIN WHEEL HEAT DAMAGED AS A RESULT OF WHEEL FAILURE.  MAINTENANCE REMOVED AND REPLACED NR 3 AND NR 4 MAIN WHEEL ASSY AND REMOVED AND REPLACED NR 3 BRAKE ASSY IAW AMM.  AIRCRAFT INSPECTED PER MESSIER LANDING GEAR LETTER AND ISSUED FERRY PERMIT TO MAINTENANCE STATION.
